U.S. doctors online nowAsk doctors free
Englewood, CO
A 37-year-old male asked:

Pain and burning in leg has become worse short of breath now past dvt and pe's in the last 6 months no longer on coumadin (warfarin) should i go to the er?

1 doctor answer3 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
ED: Shortness of breath and pin in leg with a history of recent DVT not on Coumadin (warfarin) probably requires a visit to the ed to rule out ne pe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.